Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Baby suffering from fever, on Calpol, temperature lowered, sweating profusely. Alternative medicine?

Hi - I have a 5 month old son who is suffering from fever (100 degrees) since yesterday. We have given him Calpol (14 drops) 3 times (morning, evening and night). Today his temperature is not high. However he is very weak and sweating profusely. Someone suggested to use Darolac in this case ( ORS ). Is it advisable? Is there any alternative?
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and welcome to HCM
The fever might be due to viral fever. Continue Calpol for one more day, if fever still continue than consult your doctor and get a antibiotic course. You can give ORS or any other electrolyte powder but it is indicates in loose stools or electrolyte imbalance. This is no side effect if you give this. For alternate, you can give sugar and salt mixed in boiled or RO filtered water.
If your son has cold or cough, than protect him from changing climate and change his wet clothes regularly.
Consult your doctor if fever continues.
Best Wishes
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor